# SDR IPXA11M68389

- Difficulty date: July 20, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 60,169 hours, 8,808 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E FROM NR6 SLAT TRACK TO PYLON, 2EA REPAIR DOUBLERS ARE CHAFED.  (AFTER REMOVAL OF EXISTING DOUBLERS FOUND SEVERAL OVERSIZED FASTENER HOLES)  REPAIRED LT WING FIXED L/E EXTERIOR BETWEEN STA XOS406-420 & XOS421 IAW STASA EA 011-5730-01-A3302 REV IR AND EO MD11-5730-43696-A.
